# SDR UF6A980605

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA03304
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,084 hours
- Component: Lucas
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5711 - NR 1 GENERATOR FAILED ON TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE NR 1 GENERATOR.  OPS CHECK GOOD.  ACFT TT:  13,971 HOURS.  ENGINE TT:  9,953 HOURS.  (X)
